MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH SLD LG AOHX10 SHT TPR; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATTCH SLD LG AOHX10 SHT TPR; SCREW, FIXATION, BONE
Catalog Number P99-191-LR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the driver tip broke while tightening a screw.The broken fragment was removed from the patient, there was no delay in the procedure, and the surgery was completed using a second driver from the set.The patient had no consequences or impact.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The reported event was confirmed via product return.Visual examination of the device identified the tip was broken off.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SCW DRV ATTCH SLD LG AOHX10 SHT TPR
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25692857
Report Number3008650117-2026-00367
Device Sequence Number9443591
Product Code HWC
UDI-Device Identifier00889795054548
UDI-Public(01)00889795054548(10)TC2308779
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-LR10
Device Lot NumberTC2308779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale